Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Diarrhea, feeling of freezing inside the body, frozen feet, extreme dizziness with spell of blackout. What could be wrong?<br>

hello for thast two days, i have gone to washroom for number 2, eleven times. I feel like my body inside is frozen and my feet feels frozen, like when you deep it in cold water. I have extereme dizziness . and yesterday while I was working, everything went white for a moment, I leaned on a wall, closed my eyes, then everything was okay agian. What wrong with me? thank you :)
Asked On : Thu, 24 May 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you might be suffering from dehydration due to continuous loose motions.

I would advise that you should take care of your hydration.
You should also take an antacid like Omeprazole 40mg once a day before meals along with an antibiotic and antiamoebic.
A probiotic will have added benefits.

You should eat foods that are prepared under hygienic conditions.

I hope this is helpful to you.
Answered: Thu, 17 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor